MAUDE Adverse Event Report: NIPRO (THAILAND) CORP., LTD NIPRO HYPODERMIC NEEDLE

NIPRO (THAILAND) CORP., LTD NIPRO HYPODERMIC NEEDLE
Model Number AH+3013-1M
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Rash (2033)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Four patients developed rashes following glp-1 medication injections administered for the treatment of obesity.None of the patients had a history of known allergies, and no injuries, medical interventions, or hospitalizations were required as a result of the reactions.The facility subsequently switched to a different lot of the product.All affected patients recovered fully, and the used product was discarded by the facility.
 
Additional Manufacturer Narrative
Final investigation report attached is on retained unused samples only.
 
Event or Problem Description

Brand Name
NIPRO HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP., LTD
10/2 moo 8
bangnomko
sena, ayuthaya 13110
TH  13110
Manufacturer (Section G)
NIPRO (THAILAND) CORP., LTD
10/2 moo 8
bangnomko
sena, ayuthaya 13110
TH   13110
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key23258273
Report Number8041145-2025-00008
Device Sequence Number21094008
Product Code FMI
UDI-Device Identifier00383790002141
UDI-Public00383790002141
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K944355
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAH+3013-1M
Device Lot Number24F10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown